MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number SBD-289-50
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date is unknown.This is a non-sterile device with no expiration date.Block e1 (initial reporter facility name): the cancer institute hospital of japanese foundation for cancer research ariake hospital block h6: imdrf device code a0401 captures the reportable event of brush broken/fractured.
 
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog double-end brush was used on (b)(6) 2025.During scope cleaning, the hedgehog brush head was damaged at the connection point to the valve brush.The scope cleaning was completed using another of the same device.There was no patient involvement in the event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: block b5 (describe event or problem).Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date is unknown.This is a non-sterile device with no expiration date.Block e1 (initial reporter facility name): (b)(6).Block h6: imdrf device code a0401 captures the reportable event of brush broken/fractured.
 
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog double-end brush was used on (b)(6) 2025.During scope cleaning, the hedgehog brush head was damaged at the connection point to the valve brush.The scope cleaning was completed using another of the same device.There was no patient involvement in the event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information was received on november 18, 2025: it was reported that at the time of retrieval, the hedgehog double-end brush was found broken into two pieces.The break occurred during cleaning, outside the endoscope, at the connection point between the brush head and the valve brush.
 
Additional Manufacturer Narrative
Additional information: block b5 (describe event or problem).Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date is unknown.This is a non-sterile device with no expiration date.Block e1 (initial reporter facility name): (b)(6).Block h6: imdrf device code a0401 captures the reportable event of brush broken/fractured.Block h11: one hedgehog brush was received for analysis in two separate pieces.The valve brush was detached and returned.Visual inspection confirmed that the brush head had separated from the green-handle end of the dual brush.No additional damage or defects were observed.Product analysis confirmed the reported event of a detached brush head.Therefore, a review and analysis of all available information indicated the most probable cause is "cause linked to device but unable to trace more specifically." an investigation to address this problem is currently in progress.A review of the manufacturing documentation for this device was unable to be performed as the lot number is unknown.However, a ship history review was performed to identify the most probable lots, and a manufacturing review of the most probable lots did not identify any anomalies or deviations that could have contributed to the event.
 
Event or Problem Description

Brand Name
HEDGEHOG
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CHANGZHOU TEMEIRUI MEDICAL
building 34 no 249
middle liangchan
changzhou, 100 21320 0
CH   213200
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23593696
Report Number3005099803-2025-06160
Device Sequence Number9868784
Product Code MNL
UDI-Device Identifier00816849010090
UDI-Public(01)00816849010090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBD-289-50
Device Catalogue Number60252
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/18/2025
03/02/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/17/2025
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown